Adempas 2017-11-14T17:52:30+00:00
  • Author
    Posts
  • Patricia
    Participant
    Post count: 23
    #7375 |

    My doctor switched me from Adcirca to Adempas two weeks ago. I started with .5 mg and then titrated up this weekend to 1 mg and it made me sick to my stomach — nausea, diarrhea, dizziness, headache. Not fun. Has anyone else gone through this and do the side effects pass, and if so, how long does it take for side effects to stop.

  • Sierra Logan
    Participant
    Post count: 1

    I just started the 1mg Tuesday. And I have a off and on headache, nothing to bad. I get a higher dose next month I hope cause 1mg doesn’t do anything. It has to get in your system first and body adjust to it. And then you will be fine. Or at least that is what they told me. 🙄🙄

  • Alesia Rapkin
    Participant
    Post count: 1

    I started Adempas about 6 weeks ago at 1.0, then 1.5 and now 2.0. I was advised to take an antacid without aluminum or magnesium in the AM to avoid the nausea and reflux. I take a generic Rantidine 150mg 24-hour Heartburn pill with my AM dose and have had neither of those side effects so far. I did find the titration from 1.5 to 2.0 to be hard so my group had me go up one dose a day to the 2.0 then the second dose and now all three per day. Seemed much better to me. Also had headaches initially but none now even on higher dose.

    • Michelle
      Participant
      Post count: 3

      Patricia, I’m sorry it wasn’t a viable medication for you. Are you trying anything else? I’m praying it does work for me. I was diagnosed in May/June this year, but found out I’ve had it for over a year and was never told. I’m just hoping I’m on the right thing for me since I’ve lost a year of trying to find the right treatment for me.

  • Patricia
    Participant
    Post count: 23

    I used .5 mg for two weeks and the side effects were unbearable — nausea, dizziness, back and leg pain, headache, heart racing, shortness of breath–, so now my doctor has taken me off Adempas and back to Adcirca. Good luck!

  • Michelle
    Participant
    Post count: 3

    Has anyone been on Adempas for more than a few weeks or months? I just started a month in a half ago. Move from .5 to 1 mg had a few bumps, but feeling better on it now. Going to 1.5 in the next couple of days. I’m a little apprehensive.
    I would like to talk to one person who had been on it longer than 6 months to see if they feel any different.

  • Patricia
    Participant
    Post count: 23

    Hi Michelle. I used Adempas for one month at .5 mg, then went to 1 mg. I could not deal with the effects — they were awful for me, so I can’t help you. Good luck.

  • Patricia
    Participant
    Post count: 23

    Michelle, the side effects for me for Adempas were unbearable, but my doctor told me all his other patients have been able to use Adempas. I went back to Adcirca and my right heart cath shows I’m doing well.

    Don’t worry about the time it took to diagnose you. It took 2 years to diagnose me and then another year to find a doctor that could help me.

    Help/medications have advanced greatly. Just keep reading articles/research. That’s what my doctor and I do. Have received article from PAH Assoc. website about way older medication for children with mitrochondrial defects that could work on PAH.

You must be logged in to reply to this topic.